# SDR 2004UALA00086

- Difficulty date: January 30, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 16,378 hours, 6,181 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ECAM NR 2 FUEL CONTROL FAULT. DEBRIS FLOWING THROUGH FMU CAUSED TORQUEMOTOR FAULT. THE DEBRIS WAS SUBSEQUENTLY FLUSHED OUT. THIS IS AN ISOLATED INCIDENT AND ENGINEEING WILL CONTINUE TO MONITOR THE FMU.
